Avatar universal
To: Alex
If you don't mind me asking, what are you withdrawing from?  I am tapering from Hydros and am wondering if I will go through this thing of not sleeping....
Hope you can get a little more rest tonight.  ~Good Luck
Cancel
3 Answers
Page 1 of 1
Avatar universal
Oxycodone which is similar. I just feel restless a little bit. Stuffy nose and congestion. Loss of apetite WHICH IS FINE BY ME lol :) Feeling anxious and nervous. Losing my cool and being irritable. Those are pretty common with w/d It is not that bad - however, i don't want to do this again lol

BIG HUG

Alex :)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hang in their my friend!! You are doing great and everyday you are going to feel better. You should be very proud of yourself and congrats to you!!

Tim
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I just finished a successful taper of off hydros.  I definitely had the problem of not being able to sleep.  I have been completely off for 7 days now, and I am starting to sleep again.  Thank god!!  It will come back and it does get better, just hang on.  If I can be of any help to you, please let me know.  I wasn't able to taper on my own, my hubby had to be my "pill police" as I have no will power.  If I have them, I will eat them.  Good luck to you.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
4522800 tn?1470329434
Blank
VICourageous
ID
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167 tn?1348972206
Blank
clean_in_ks
KS
Avatar f tn
Blank
jifmoc
los angeles, CA